About the Journal
International Journal of Advancements in Mathematics is an international, open access journal that provides an advanced forum for mathematical science research. International Journal of Advancements in Mathematics is a scholarly publication that aims to disseminate high-quality research in the field of mathematics. The journal publishes rigorously peer-reviewed articles that cover a broad range of topics, including pure mathematics and applied mathematics. Additionally, the journal welcomes articles that demonstrate the diverse applications of mathematics in various fields of science, such as engineering, physics, and computer science.
Vol. 2 No. 1 (2022)